The asymptotic behavior of the Takhtajan-Zograf metric

Kunio Obitsu, Wing Keung To, Lin Weng

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    We obtain the asymptotic behavior of the Takhtajan-Zograf metric on the Teichmüller space of punctured Riemann surfaces.

    Original languageEnglish
    Pages (from-to)227-261
    Number of pages35
    JournalCommunications in Mathematical Physics
    Volume284
    Issue number1
    DOIs
    Publication statusPublished - Nov 2008

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'The asymptotic behavior of the Takhtajan-Zograf metric'. Together they form a unique fingerprint.

    Cite this